# SDR 2006UALA00396

- Difficulty date: March 5, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN STA 294 GALLEY FWD DOOR FRAME WEB IS CRACKED AT LWR INBD CORNER.     NESTED REPAIR ANGLE INSTALLED REF SRM 51-70-11 AND 51-40-02
